, Volume 10, Issue 2, pp 67–71 | Cite as

The maximal and prime ideals ofR[x], R a PID



Polynomial ring prime ideals marximal ideals prime elements irreducible elements 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Suggested Reading

  1. [1]
    A Lemmer and G Naudé, The prime and maximal ideals inR[x], R a principal ideal domain,Int. J. Math. Edu. Sci. Tech., Vol.21, pp.87–91, 1990.CrossRefGoogle Scholar
  2. [2]
    I Kaplansky,Commutative Rings, University of Chicago Press, 1974.Google Scholar
  3. [3]
    F Zanello, When are there infinitely many irreducible elements in a principal ideal domain,Amer. Math. Monthly, Vol.111, pp. 150–152, 2004.CrossRefGoogle Scholar

Copyright information

© Indian Academy of Sciences 2005

Authors and Affiliations

  1. 1.Department of MathematicsPanjab UniversityChandigarhIndia
  2. 2.Department of MathematicsUniversity of JammuJammuIndia

Personalised recommendations